# SDR FDEA201903250705

- Difficulty date: March 25, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,940 hours, 15,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960000002
- Part serial: FH1246
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP RIB 3 UPPER FLANGE FOUND CRACK BETWEEN STRINGER 2.5 AND REAR SPAR.  COMPLIED WITH EA 6-5750-T0345820 PT1.  REPAIRED THE LT WING I/B FLAP RIB. MAJOR REPAIR IAW GMM 6-2-100.
